# SDR SWAA2021061582303

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,420 hours, 39,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING WIGGLE PLATE HOLE DAMAGE ; WHILE PERFORMING OPEN HOLE INSP. FOUND 2 HOLE WITH CRACK INDICATION PER NDT PT. 6 51-00-00 PRO. 16 / REAMED FASTENER HOLES ON LT FIXED T/E LOWER PANEL PER AMM 57-50-02. / SRM 57-20-01-2R-2. REQUIRED NDT ON HOLE FASTENERS.; INSTALLED NEW WIGGLE PLATE WITH NEW FASTENERS IAW SRM 57-20-01-2R-2; INSTALLED NEW WIGGLE PLATE WITH NEW FASTENERS IAW SRM 57-20-01-2R-2
